MAUDE Adverse Event Report: BECKMAN COULTER, INC. IMMAGE 800; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC. IMMAGE 800; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number IMMAGE 800 FINAL ASSY - PKGD
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Beckman coulter field application specialist (fas) assisted the customer with the immage analyzer.Fas advised customer to dilute the sample.The customer diluted the sample and obtained results considered correct.Fas did could not identify a failure mode.No parts were replaced.There is no evidence of a system malfunction.Section e1, initial reporter telephone number is (b)(6) the beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported the generation of a false low rheumatoid factor (rf) patient result on their immage 800 analyzer.The customer reported that there was a delay in patient treatment.No further information was provided.There was no report of harm to the patient.The customer provided data for one patient.

Brand Name
IMMAGE 800
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER, INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key20242725
Report Number2050012-2024-00080
Device Sequence Number20655842
Product Code JJE
UDI-Device Identifier15099590265403
UDI-Public(01)15099590265403(11)190711
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K962294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMMAGE 800 FINAL ASSY - PKGD
Device Catalogue NumberA15445
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale